# SDR JGVR20250517001

- Difficulty date: May 17, 2025
- Submitted: May 17, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- Aircraft time: 15,929 hours, 10,591 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORRODED AREAS ON THE UPPER AND LOWER BRACKETS OF THE UPPER RUDDER HINGE AT THE BONDING STRAP BOLT HOLE, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. CLEANED, TREATED, AND PRIMED BLENDED AREAS PER NETJETS REQUEST FOR TECHNICAL SERVICES REPORT.
